# SDR FDEA2020061621197

- Difficulty date: June 12, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK DAMAGED STATION 1541 X = 8.5.
